# SDR REXA2013100601152

- Difficulty date: October 4, 2013
- Submitted: October 6, 2013
- Operation: Air carrier
- Aircraft: N8477R
- Make and model: Cndair CL6002B19
- Aircraft serial: 7477
- Aircraft time: 27,818 hours, 25,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FACE OF BS 621 BULKHEAD HAS MULTIPLE SCREW CHAFES AND RIVET HEADS SCRATCHED.  REPAIRED IAW REO 601R-53-61-2155.
